# SDR DLM88982257

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 31914904
- Condition: Failed
- Location: Rt Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC QUANTITY DECREASED TO 4 QTS IN FLIGHT WITH  AMBER WARNING LIGHT ON INDICATOR.  PROCEDURES FOLLOWED AND SYSTEM TURNED OFF UNTIL PRIOR TO LANDING.  AFTER LANDING RIGHT QUANTITY INDICATED 2 QTS WITH NORMAL PRESSURE.  FOUND PRESSURE LINE TO RUDDER POWER PACK LEAKING AT UNION.  REPLACED O-RING, SERVICED RT SYSTEM AND LEAK OPS CHECK OK.
